# SDR SWAA2022092648742

- Difficulty date: September 1, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGTH SIDE; FLOOR STRUCTURE 'Z' CHANNEL; AROUND FASTENER HAS EVIDENCE CORROSION BETWEEN STA 727C TO 727D. / [01] EVALUATED CORROSION AT AFT CARGO COMPT R/H FLOOR STRUCTURE Z CHANNEL BETWEEN STA 727C TO STA 727D;FOUND CORROSION TRU OUT OF LIMITS PER REF B737-700 SRM 51-10-02-0G-0.;[02] RECEIVED AND LOCATED AND DRILLED NEW Z CHANNEL P/N:146A7502-51 FROM STA 727 TO STA 767 PER REF B737-700 SRM 51-40-05-0G-0.;[03] OK TO TREAT AND PRIME NEW HOLES;[04] TREATED AND PRIMED NEW HOLES AT AFT CARGO COMPT R/H NEW Z CHANNEL P/N:146A7502-51 FROM STA 727 TO 767 PER REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-804.;[05] AFT CARGO COMPT R/H NEW Z CHANNEL P/N:146A7502-51 INSTALLATION REFERENCE TO TASK CARD#TTG8Q004AL4E.;[06] VERIFIED TREAT AND PRIME. VERIFIED INSTALLATION REFERENCE TO TASK CARD#TTG8Q004AL4E
